IDEAS home Printed from https://ideas.repec.org/a/eee/matcom/v99y2014icp108-124.html
   My bibliography  Save this article

A normalized basis for C1 cubic super spline space on Powell–Sabin triangulation

Author

Listed:
  • Lamnii, M.
  • Mraoui, H.
  • Tijini, A.
  • Zidna, A.

Abstract

In this paper, we describe the construction of a suitable normalized B-spline representation for bivariate C1 cubic super splines defined on triangulations with a Powell–Sabin refinement. The basis functions have local supports, they form a convex partition of unity, and every spline is locally controllable by means of control triangles. As application, discrete and differential quasi-interpolants of optimal approximation order are developed and numerical tests for illustrating theoretical results are presented.

Suggested Citation

  • Lamnii, M. & Mraoui, H. & Tijini, A. & Zidna, A., 2014. "A normalized basis for C1 cubic super spline space on Powell–Sabin triangulation," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 99(C), pages 108-124.
  • Handle: RePEc:eee:matcom:v:99:y:2014:i:c:p:108-124
    DOI: 10.1016/j.matcom.2013.04.020
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0378475413001511
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.matcom.2013.04.020?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Salah Eddargani & María José Ibáñez & Abdellah Lamnii & Mohamed Lamnii & Domingo Barrera, 2021. "Quasi-Interpolation in a Space of C 2 Sextic Splines over Powell–Sabin Triangulations," Mathematics, MDPI, vol. 9(18), pages 1-22, September.
    2. Serghini, A., 2021. "A construction of a bivariate C2 spline approximant with minimal degree on arbitrary triangulation," Mathematics and Computers in Simulation (MATCOM), Elsevier, vol. 185(C), pages 358-371.
    3. Grošelj, Jan & Krajnc, Marjeta, 2016. "C1 cubic splines on Powell–Sabin triangulations," Applied Mathematics and Computation, Elsevier, vol. 272(P1), pages 114-126.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matcom:v:99:y:2014:i:c:p:108-124. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: http://www.journals.elsevier.com/mathematics-and-computers-in-simulation/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.